CSN Login
Members Online: 7

taxol/carbolatin chemo treatment + is this the worst/hardest/badest/

frenzyb
Posts: 2
Joined: May 2012

Its killing me. One more in two days and very scared about this one.

AnneBehymer's picture
AnneBehymer
Posts: 739
Joined: Jul 2011

The first time I went through chemo I was on Taxol/carbolatin so I know what you mean. It is hard and you feel like you just can't take it anymore but you have to look at it to this way without it you will die and no one really wants to just give up. This website is great you can come and tell how you truely feel and we are here to support you and to give you advise on how to make it through. Please come here often and reach out we will always be here for you. I am so sorry you are surrering so much and I hope you find reliefe soon. You will be in my prayers and thoughts.

Love, Hugs, and Prayers
Anne

nan2147's picture
nan2147
Posts: 1
Joined: May 2012

I just finished the same treatment you are having, in March 2012 (6 sessions). I felt just like you do. Everything hurt and I felt really crappy. But now that the chemo is over I feel almost normal. I have a few things like neuropathy, lack of hair and bumps on my skin still remaining from the drugs. But believe me it will get better. Fear is part of it, but remember what your goal is. To kill the cancer and that is what chemo is doing. Hang in there and use this site to get answers and support. I'll help when ever I can. We all love you and want the best for you.

lovesanimals's picture
lovesanimals
Posts: 1283
Joined: Sep 2011

But know that you can get through this! The chemo side effects suck and are cumulative, and it can be nearly impossible to see beyond the chemo treatments when you're in the throes of fatigue, constipation, neuropathy, or any other side effect associated with the carbo/taxol cocktail. I hope there's someone to help you with the day-to-day stuff. For the first few days after each session, I needed help just to get off the couch and walk down the hall to the bathroom, I was so fatigued. After your treatments end, you will gradually start feeling better, probably faster than you anticipate. And we're all hoping that your chemo does its job and kicks your cancer's butt!

Take care,
Kelly

Mwee's picture
Mwee
Posts: 1316
Joined: Nov 2009

What kind of side effects are you having? Please make sure that you drink plenty of water. I experienced awful constipation and learned that I needed to take action at the beginning right after an infusion. The chemo fatique can also be extreme and you really have to give into it and rest and sleep. Oh... also report all your side effects to your ONC or chemo nurses. My ONC made adjustments to my dosage, gave me extra hydration etc. Best of luck with this next infusion and let us know if we can help.
(((HUGS))) Maria

carolenk's picture
carolenk
Posts: 909
Joined: Feb 2011

I agree with Maria--let the doctor know how bad you feel. Maybe you need an adjustment in your dose.

Remember you are stronger than chemo and it will get better.

garden gal
Posts: 212
Joined: Nov 2010

3 years ago and the one thing I kept saying to myself was its killing those cancer cells. Constapation was something I quickly did something about, I took miralax the day before and two days after my chemo, if this is a problem like Mwee said talk to the nurses. I was fortunate that I didn't have any nausea. I did get tired maybe a day or two after chemo, and had to rest more. You can do it and I know what fear is but just think to yourself that this is going to kick this cancers butt. Hope you have family or friends to help you get this. Your in my thoughts and prays. Kathy

undertreatment2012
Posts: 126
Joined: Mar 2012

I had treatment three last Friday and this one hit me hard. Really hard. So sick, nausea, fatigue, all of it, the unbelievable leg pain!. I feel like giving up, in I mistankenly put that on facebook, which I wish I would not have now for obvious reasons. All anyone can say is hang in there. Three more treatments sound like more than I can handle. So I can relate to your feelings on this. I unfortunately have become so depressed that I am now on meds and going to see a counselor. You may want to think about treating your emotional health as well.

kikz's picture
kikz
Posts: 1284
Joined: Jun 2010

Keep an open line with your onc and advise of symptoms. I sometimes just "sucked it up" and things ended up worse. Constipation is a big problem so make sure you are dealing with that. I needed to lay down a lot which seemed to upset my family; I guess they just wanted to see me skipping around the house. My cousin who was a godsend to me kept trying to get me into the shower. I felt like I couldn't even stand up.

So do what makes you feel comfortable. You will feel better and when you do it will feel sooooo good.

Karen

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network